Reconstruction algebras of type D (II)

Wemyss, M. (2013) Reconstruction algebras of type D (II). Hokkaido Mathematical Journal, 42(2), pp. 293-329. (doi:10.14492/hokmj/1372859589)

[img]
Preview
Text
130845.pdf - Accepted Version

474kB

Publisher's URL: http://projecteuclid.org/euclid.hokmj/1372859589

Abstract

This is the third in a series of papers which give an explicit description of the reconstruction algebra as a quiver with relations; these algebras arise naturally as geometric generalizations of preprojective algebras of extended Dynkin quivers. This paper is the companion to [W12] and deals with dihedral groups G = DDn,q which have rank two special CM modules. We show that such reconstruction algebras are described by combining a preprojective algebra of type D~D~ with some reconstruction algebra of type A.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Wemyss, Professor Michael
Authors: Wemyss, M.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Hokkaido Mathematical Journal
Publisher:Hokkaido Daigaku Rigakubu Sugaku Kyoshitsu
ISSN:0385-4035

University Staff: Request a correction | Enlighten Editors: Update this record